No Cover Image

Journal article 555 views

* -compatible connections in noncommutative Riemannian geometry / Edwin, Beggs

Journal of Geometry and Physics, Volume: 61, Issue: 1, Pages: 95 - 124

Swansea University Author: Edwin, Beggs

Full text not available from this repository: check for access using links below.

Published in: Journal of Geometry and Physics
ISSN: 0393-0440
Published: 2011
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 1
Start Page: 95
End Page: 124